Estimates of heat kernels for a class of second-order elliptic operators with applications to semi-linear inequalities in exterior domains

V Kondratiev, V Liskevich, Z Sobol

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)
Translated title of the contributionEstimates of heat kernels for a class of second-order elliptic operators with applications to semi-linear inequalities in exterior domains
Original languageEnglish
Pages (from-to)107 - 127
JournalJournal of the London Mathematical Society
Volume69
Publication statusPublished - 2004

Bibliographical note

Publisher: LMS

Cite this